# SDR SWIA200312266

- Difficulty date: August 11, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 18,854 hours, 17,672 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN SLC, WHEN FLAP SELECTED UP, 'FLAP FAIL' MSG AND FLAPS FAILED TO RETRACT.  REMOVED AND REPLACED THE FECU WITH A SERVICEABLE UNIT IAW AMM 27-51-5.  SYSTEM CHECKS GOOD.  SN OFF 658.
